# SDR CA001103013

- Difficulty date: October 5, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Aircraft time: 2,884 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128307
- Condition: Inoperative
- Location: Engine
- Component: Fuel Control, Lyc
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TEST FLIGHT FOR NR 1 ENGINE AIRFLOW MODULATOR REPLACEMENT, IT WAS DISCOVERED THAT THE  NR 2 ENGINE WAS N1 LIMITED CAUSING LOW POWER.  (X)
